I am currently taking lisinopril, metropolol, and furosemide for high blood pressure, but it does nothing to help. "Low" for me is 180/100 and currently I'm running 225/125 every day, all day, even with full meds. My doctor has thrown her hands up and said she no longer knows what to do for me. I've been on six different medications. I lost 40 lbs and it made no difference in the numbers. Would love to hear other people's thoughts and experiences.
I have the same experience. I am on micardis, cardizem, vasotec and metoprol. My bp was staying fairly consistent finally but then pharmacies here say they can no longer get name brand cardizem and switched me to Cartia. Now bp and HR is elevated again. A couple nights ago it was 189/104 and until med change it had started staying at 105/70. Now that I cant get the name brand cardizem we dont know what to to. I have a primary a cardiologist and electrophysiologist and they all are stumped. I have been diagnosed with autonomic dysfunction and have ms.
Hope you can get yours stable. I don't have answers but you arent alone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.